# SDR HNAA0800131

- Difficulty date: April 6, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 39,814 hours, 43,627 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR9120WW
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVERHEAD LIGHT AT SEAT 7AC INOP WITH ELECTRICAL HOT SMELL IN CABIN.  CABIN INTERIOR NORMAL SYSTEM INSPECTED AND FOUND 7AC BULB INOP.  REMOVED BULB AND INSPECTED BULB CONTACTS, NO DEFECTS NOTED.  REINSTALLED INOP BULB.
